MathSciNet Relay Station
MathSciNet bibliographic data
MR661448 54C35 (46E27 47B38)
Pol, Roman Note on the spaces $P(S)$ of regular probability measures whose topology is determined by countable subsets. Pacific J. Math. 100 (1982), no. 1, 185–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement